Is it alright for 90 year old to take Aleve and Benadryl for pain and sleep?
User rating for this question
Posted Mon, 23 Dec 2013 in Medicines and Side Effects
Answered by Dr. Het Ram Bishnoi 56 minutes later
Brief Answer: can be used safely in low dosage Detailed Answer: Hello XXXXX. Thanks for the query to H.C.M. Forum. Aleve i.e.naproxen is a most potent NSAID pain killer without sedative effect. While benadryl ( diphenhydramine +phenylephrine), is most potent anti allergic drug , also causes sedation and good for sleeplessness . Since your mother is a 90 years old you can use these drugs safely but in low dosage . Naproxen ( aleve ) , sometimes causes wheezing but benadryl relieve it . So together you can use these drugs. Hope this information will be helpful for you. Further any question I will reply in follow up. Good luck for your mother. Dr. HET
People also viewed
- Taking benadryl to sleep
- Diagnosis of pityriasis
- Benadryl for sleep
- Can you take benadryl allergy with aleve
- Can i take benadryl and aleve
- What are the side effects of magnesium citrate?
- Diagnosis of ramsay hunt syndrome
- Diagnosis of hallux rigidus
- Is increased urination a side effect of medrol?
- Diagnosis of lung abscess
- Diagnosis of acromegaly
- Is trembling or shaking a side effect of luvox?
- Is troubled breathing a side effect of lovenox?
- Is nausea or vomiting a side effect of lovenox?
- 3 year old swallowed aleve